Zoloft and Self esteem decreased - from FDA reports
Self esteem decreased is found among people who take Zoloft, especially for people who are female, 50-59 old , have been taking the drug for 1 - 6 months, also take medication Oxycontin, and have Depression. This review analyzes which people have Self esteem decreased with Zoloft. It is created by eHealthMe based on reports of 94,272 people who have side effects when taking Zoloft from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Apr, 27, 2017
94,272 people reported to have side effects when taking Zoloft.
Among them, 51 people (0.05%) have Self Esteem Decreased
Number of reports submitted per year:
Time on Zoloft when people have Self Esteem Decreased *:
- < 1 month: 27.27 %
- 1 - 6 months: 45.45 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 9.09 %
- 2 - 5 years: 9.09 %
- 5 - 10 years: 9.09 %
- 10+ years: 0.0 %
Gender of people who have Self Esteem Decreased when taking Zoloft *:
- female: 52.08 %
- male: 47.92 %
Age of people who have Self Esteem Decreased when taking Zoloft *:
- 0-1: 0.0 %
- 2-9: 8.11 %
- 10-19: 10.81 %
- 20-29: 5.41 %
- 30-39: 24.32 %
- 40-49: 13.51 %
- 50-59: 29.73 %
- 60+: 8.11 %
Top conditions involved for these people *:
- Depression (16 people, 31.37%)
- Pain (15 people, 29.41%)
- Insomnia (6 people, 11.76%)
- Stress And Anxiety (5 people, 9.80%)
- Generalized Anxiety Disorder (3 people, 5.88%)
Top co-used drugs for these people *:
- Oxycontin (16 people, 31.37%)
- Albuterol (13 people, 25.49%)
- Lipitor (12 people, 23.53%)
- Effexor (10 people, 19.61%)
- Seroquel (9 people, 17.65%)
Top other side effects for these people *:
- Stress And Anxiety (33 people, 64.71%)
- Depression (32 people, 62.75%)
- Insomnia (23 people, 45.10%)
- Weakness (19 people, 37.25%)
- Breathing Difficulty (18 people, 35.29%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Self esteem decreased when taking Zoloft?
Zoloft has active ingredients of sertraline hydrochloride. It is often used in depression. (latest outcomes from Zoloft 102,551 users)
Self Esteem Decreased
Self esteem decreased (self worth reduced) has been reported by people with high blood cholesterol, depression, pain, asthma, stress and anxiety (latest reports from 1,320 Self esteem decreased patients).
Browse all side effects of Zolofta b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Self esteem decreasedSelf esteem decreased
Could your condition cause Self esteem decreasedSelf esteem decreased
What would happen?
Can you answer these questions?
I'm not sure if I should discontinue the Zoloft since I have noticed much more hair pulling. My daughter is being treated for OCD. She has said she feels a little better being on Zoloft but she is still pulling out her eye brows and eye lashes and now she is pulling the hair out on the sides ...
Hello, I have been taking Zoloft for about two months now and I have back pain and hip pain. Will it go away soon? I had nausea for a week at the beginning but I was fine after so I'm wondering if I should hold on or change medication. Anybody has any idea??
You may be interested in these reviews
OMG please help me, my daughter is 14 years old going on 15, she started with Zoloft 50 mg and increase to 150 mg, for one year now she has been having neck spasms and twitching I am lost for words telling her Neurologist about this and her psychiatrist, they keep saying it was nothing until now ...
I have been taking sertraline In all for about 4 years I stopped for a few months and went back to square one with anxiety attacks so been taking them from then on I want to start taking milk thissel which I took one yesterday am am not sure if it was just coincidence but felt very anxious today ...
Just started zoloft 2 weeks ago- 1st week was 25mg and second week is now 50mg. I have pelvic pain or bladder pain. I'm not sure if that's an anxiety symptom or the zoloft. Should I continue? Does it go away?
I have afib and use a Kardia portable EKG device with my iPhone. I noticed these strange inverted blips in my EKG readings. I recently was switched from Prozac to zoloft. I've only been taking Zoloft for 3 weeks.